I've been feeling like holy hell for the last few months. I've had a migraine almost every day for too long. I've only had 2 days this month where I didn't have a migraine. There were a few days where I didn't have a migraine most of the day though. It's not all doom and gloom. I've also been able to get some relief from my abortive med (DHE) at lower doses. Unfortunately, I have been unable to function as if I even try to do the dishes for 10 min, the migraine often breaks back through.
It feels like there is a curtain or divider in my head. Many actions such as doing the dishes or cleaning cause the migraine break through. At healthier times, it's been behind a wall. In the last year, I've gone through a week without any migraines. Then it's as if the migraines have moved out.
I'm worn out and tired. Duh, right? lol. I havent' been able to find a local doc to do iv therapy with me. So, my migraine doc put me on a medicine that's related to DHE. I take it three times a day. It's supposed to get rid of and prevent the migraines. I started taking it yesterday, and I feel like unadulterated holy hell. It usually takes me a week or so to adjust to meds. I try to wait out the adjustment when I experience side effects. I've got a crazy headache not like my normal headaches. It's a stabbing pain through the middle of my head perpendicular to my body. I feel fatigued and just generally cruddy. I know it'll be ok. But in the mean time, I feel quite awful. Unfortunately the doc will increase the dose in a few weeks if I respond to it well. Thus, I realize I may need to go through other adjustment periods when the dose changes.
I really hope this works. Please, please, please, let it work.